# SDR ILD2005F00000

- Difficulty date: May 10, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N451H
- Make and model: Snias AS350B2
- Aircraft serial: 3231
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Damaged
- Location: Fuel Injection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE FIRST FLIGHT, ENGINE COULDN`T START DUE TO FUEL COKING AT GENERATOR INJECTION MAINIFOLD (MODULE 3 COMBINATION) INJECTION MANIFOLD WAS REMOVED AND REPLACED WITH SERVICEABLE INJECTION MAINIFOLD.  AC RETURNED TO SERVICE AFTER RUN UP LEAK CHECK AND OPERATION.  CHECK FLIGHT.  (K)
